Fuzzy Functional Differential Equations under Dissipative-Type Conditions
AbstractFuzzy functional differential equations with continuous right-hand sides are studied. The existence and uniqueness of a solution are proved under dissipative-type conditions. The continuous dependence of the solution on the initial conditions is shown. The existence of the solution on an infinite interval and its stability are also analyzed.
How to Cite
DonchevT., and NosheenA. “Fuzzy Functional Differential Equations under Dissipative-Type Conditions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 6, June 2013, pp. 787–795, http://umj.imath.kiev.ua/index.php/umj/article/view/2463.